# SDR SWAA2012052904420

- Difficulty date: May 12, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 62,904 hours, 53,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Part number: BAC1505100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CORRODED BETWEEN BS 219.8 TO BS 227.8, BL 0.  REMOVED AND REPLACED CHANNEL IAW SRM.
